# SDR R61A201512010885

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 2,022 hours, 1,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: KJS146403V
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR ROLLER CAME OFF DOOR WHEN TRYING TO CLOSE DOOR. MAINTENANCE R & R L1 DOOR ROLLER STOP IAW AMM AND OPS CHECKED GOOD.
